MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR
Model Number CU-192R
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g9 monitor shut down during a case.Vitals continued to be monitored on the transport monitor.The bme was unable to duplicate the issue during troubleshooting.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the g9 monitor: bedside monitor (bsm): model #: bsm-1753a, serial #: (b)(6), device manufacturer data: 03/23/2017, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the g9 monitor shut down during a case.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the g9 monitor shut down during a case.Vitals continued to be monitored on the transport monitor.The bme was unable to duplicate the issue during troubleshooting.No patient harm was reported.Investigation summary: the g9 monitor was returned to nihon kohden for evaluation and repair.The reported issue could not be duplicated after 10 days of testing.There were no instances of spontaneous shutdowns or interruptions of data flow.The device's software was updated from version 01-36 to the latest version, 01-48, to ensure optimal performance.Since the malfunction was not duplicated, the root cause cannot be definitively established.The device experienced system updates during boot up that prompted several reboots before the g9 application launched successfully.It is possible that the update reboots were misinterpreted as a power issue.Possible other causes may include an inadequate power source or issues with any connected uninterruptible power supply (ups) at the time of the complaint.A review of the device's complaint history by serial number reveals one similar complaint, ticket (b)(4).It was reported that the device would attempt to boot and then shut off, but the issue was not duplicated during that evaluation.Nihon kohden will continue to trend and monitor.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the g9 monitor: bedside monitor (bsm): model #: bsm-1753a.Serial #: (b)(6).Device manufacturer data: 03/23/2017.Unique identifier (udi) #: 04931921111871.Returned to nihon kohden: na.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE G9
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23373246
Report Number8030229-2025-05704
Device Sequence Number9950386
Product Code MHX
UDI-Device Identifier04931921112168
UDI-Public(01)04931921112168
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-192R
Device Catalogue NumberCU-192RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM (BSM-1753A); BSM (BSM-1753A)
Patient SexUnknown